On the Adjacent Strong Edge Coloring of Joining Graph with Star and Complete Balanced Bipartite Graph

CHEN Ke-bin, LI Qin, DENG Gu-imei

PDF(129 KB)
PDF(129 KB)
Journal of Shihezi University ›› 2006, Vol. 24 ›› Issue (5) : 657-660.

On the Adjacent Strong Edge Coloring of Joining Graph with Star and Complete Balanced Bipartite Graph

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2006, 24(5): 657-660

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(129 KB)

Accesses

Citation

Detail

Sections
Recommended

/